IIUM Repository

P-majorizing quadratic stochastic operators

Saburov, Mansoor and Yusof, Nur Atikah (2017) P-majorizing quadratic stochastic operators. Theory of Stochastic Processes, 22 (1). pp. 80-87. ISSN 0321-3900

[img] PDF - Published Version
Restricted to Registered users only

Download (311kB) | Request a copy
PDF (SCOPUS) - Supplemental Material
Download (474kB) | Preview


In this paper, we introduce a new class of the so-called p-majorizing quadratic stochastic operators which is the generalization of the class of quadratic doubly stochastic operators. We provide a criterion for the regularity of p-majorizing quadratic stochastic operators acting on 2D simplex. Some relevant examples are also provided.

Item Type: Article (Journal)
Additional Information: 6769/57435
Uncontrolled Keywords: Cubic stochastic matrix, P-majorization, Quadratic stochastic operator
Subjects: Q Science > Q Science (General)
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science
Depositing User: Dr Mansoor Saburov
Date Deposited: 21 Mar 2018 15:20
Last Modified: 21 Mar 2018 15:23
URI: http://irep.iium.edu.my/id/eprint/57435

Actions (login required)

View Item View Item


Downloads per month over past year